DSpace at IIT Bombay >
IITB Publications >
Please use this identifier to cite or link to this item:
|Title: ||FRACTIONAL CAUCHY PROBLEMS ON BOUNDED DOMAINS|
|Authors: ||MEERSCHAERT, MM|
|Keywords: ||time random-walks|
|Issue Date: ||2009|
|Publisher: ||INST MATHEMATICAL STATISTICS|
|Citation: ||ANNALS OF PROBABILITY, 37(3), 979-1007|
|Abstract: ||Fractional Cauchy problems replace the usual first-order time derivative by a fractional derivative. This paper develops classical solutions and stochastic analogues for fractional Cauchy problems in a bounded domain D subset of R(d) with Dirichlet boundary conditions. Stochastic solutions are constructed via an inverse stable subordinator whose scaling index corresponds to the order of the fractional time derivative. Dirichlet problems corresponding to iterated Brownian motion in a bounded domain are then solved by establishing a correspondence with the case of a half-derivative in time.|
|Appears in Collections:||Article|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.